Synthroid - I've missed several wks of my meds due to no money, what are my side effects?
- 10 Jan 2015 by llilly12
- 16 January 2015
- synthroid, side effect, heart
I take 150mcg. I do think heart a little faster beats, extra tired.
You don't have side effects from missing pills, you have them from taking pills. You are going to have symptoms of low thyroid. There is help if you can't afford your meds. Are you in the usa because we have to have insurance by feb 15 or you'll be fined.
I hope you'll find some way to get this checked since you have been of it several weeks, you need it that's why your feeling so tired.
You can get really sick eventually without synthroid especially if you have no thyroid. In Canada it's not very expensive but I guess you are in the USA. Keep trying to get it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2011 • 4 answers
Posted 27 Jan 2012 • 1 answer
Posted 23 Oct 2013 • 3 answers
Posted 4 Feb 2015 • 3 answers
Posted 2 Sep 2015 • 1 answer